MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., AHTO IRRIGATION PUMP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG., AHTO IRRIGATION PUMP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070601
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that kettle lead started to melt while plugged in to recharge.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: ttle lead melting while plugged in to recharge.Confirmed failure: cosmetic, damaged rear chassis, battery failure past expiration, damaged membrane cover, damaged front panel.Probable root cause: fuse failure.Power transformer/regulator malfunction.Power supply failure.Battery charger malfunction.Incompatible rechargeable battery accessory.User error.
 
Event or Problem Description
It was reported that kettle lead started to melt while plugged in to recharge.

Brand Name
PKG., AHTO IRRIGATION PUMP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7636138
Report Number0002936485-2018-00509
Device Sequence Number2412350
Product Code GCX
UDI-Device Identifier07613327052138
UDI-Public07613327052138
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0250070601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1